RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 760–770 (Mi de6531)  

Ordinary Differential Equations

Structure of the solutions of an autonomous Pfaffian system with two pure imaginary roots of the characteristic equation

È. I. Grudo

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1207 kB)

English version:
Differential Equations, 1988, 24:5, 490–498

Bibliographic databases:
UDC: 517.936
Received: 17.12.1986

Citation: È. I. Grudo, “Structure of the solutions of an autonomous Pfaffian system with two pure imaginary roots of the characteristic equation”, Differ. Uravn., 24:5 (1988), 760–770; Differ. Equ., 24:5 (1988), 490–498

Citation in format AMSBIB
\Bibitem{Gru88}
\by \`E.~I.~Grudo
\paper Structure of the solutions of an autonomous Pfaffian system with two pure imaginary roots of the characteristic equation
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 760--770
\mathnet{http://mi.mathnet.ru/de6531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951240}
\zmath{https://zbmath.org/?q=an:0662.34011}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 490--498


Linking options:
  • http://mi.mathnet.ru/eng/de6531
  • http://mi.mathnet.ru/eng/de/v24/i5/p760

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019